MathSciNet Relay Station
MathSciNet bibliographic data
MR1878528 35P15 (35P05 35P30 47F05)
Cano-Casanova, Santiago; López-Gómez, Julián Properties of the principal eigenvalues of a general class of non-classical mixed boundary value problems. J. Differential Equations 178 (2002), no. 1, 123–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement